# SDR A6WA200740417

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 7,893 hours, 8,615 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE AT STA 625 HAS .5 INCH CRACKED IN RADIUS.  (K)  MAINTENANCE INSTALLED NEW ANGLE CRJ SRM 51-42-06.  (M)
